Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 153, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 19, 2017, 5:59 PM CDT for Buchanan County, Delaware County, Dubuque County, Iowa. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2017, 5:59 PM CDT (22:59 UTC)
- Expired
- Jul 19, 2017, 7:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Buchanan County, IA, Delaware County, IA, Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 107 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:10 PM CDT | TSTM WND DMG | Sse Edgewood, IA | LARGE TREE BRANCH BLOWN DOWN. ALSO 1 INCH OF RAIN. |
| Jul 19, 6:55 PM CDT | TSTM WND GST 62 | Colesburg, IA | |
| Jul 19, 6:59 PM CDT | TSTM WND DMG | Dubuque, IA | NUMEROUS REPORTS OF BRANCHES AND FEW TREES DOWN IN THE CITY OF DUBUQUE. |
| Jul 19, 7:00 PM CDT | TSTM WND GST 47 | Dubuque Regional Airpor, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
488
WUUS53 KDVN 192259
SVRDVN
IAC019-055-061-200000-
/O.NEW.KDVN.SV.W.0153.170719T2259Z-170720T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
559 PM CDT WED JUL 19 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Northern Buchanan County in northeastern Iowa...
Dubuque County in northeastern Iowa...
Delaware County in northeastern Iowa...
* Until 700 PM CDT
* At 559 PM CDT, severe thunderstorms were located along a line
extending from near Postville to near Volga to near Fairbank,
moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Dubuque, Manchester, Asbury, Dyersville, Cascade, Epworth, Farley,
Peosta, Fairbank, Edgewood, Hazleton, Earlville, Hopkinton, Lamont,
Delhi, New Vienna, Colesburg, Worthington, Holy Cross and Greeley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Fayette county. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4263 9070 4254 9064 4248 9066 4245 9059
4242 9062 4229 9096 4230 9110 4261 9208
4264 9208 4265 9090 4268 9089
TIME...MOT...LOC 2259Z 286DEG 55KT 4316 9156 4285 9153 4269 9202
HAIL...<.75IN
WIND...70MPH
$$
ERVIN5 follow-up statements
190
WWUS53 KDVN 192311
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
611 PM CDT WED JUL 19 2017
IAC019-055-061-200000-
/O.CON.KDVN.SV.W.0153.000000T0000Z-170720T0000Z/
Buchanan IA-Dubuque IA-Delaware IA-
611 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN BUCHANAN...DUBUQUE AND DELAWARE COUNTIES...
At 611 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Harpers Ferry to near Garnavillo to
near Fairbank, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dubuque, Manchester, Asbury, Dyersville, Cascade, Epworth, Farley,
Peosta, Fairbank, Edgewood, Hazleton, Earlville, Hopkinton, Lamont,
Delhi, New Vienna, Colesburg, Worthington, Holy Cross and Greeley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Clayton and Fayette Counties. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 4263 9070 4254 9064 4248 9066 4245 9059
4242 9062 4229 9096 4230 9110 4261 9208
4264 9208 4265 9090 4268 9089
TIME...MOT...LOC 2311Z 279DEG 63KT 4317 9131 4283 9120 4261 9202
HAIL...<.75IN
WIND...70MPH
$$
ERVIN996
WWUS53 KDVN 192322
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
622 PM CDT WED JUL 19 2017
IAC019-055-061-200000-
/O.CON.KDVN.SV.W.0153.000000T0000Z-170720T0000Z/
Buchanan IA-Dubuque IA-Delaware IA-
622 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN BUCHANAN...DUBUQUE AND DELAWARE COUNTIES...
At 621 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Prairie Du Chien to near Guttenberg to
near Aurora, moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dubuque, Manchester, Asbury, Dyersville, Cascade, Epworth, Farley,
Peosta, Fairbank, Edgewood, Hazleton, Earlville, Hopkinton, Lamont,
Delhi, New Vienna, Colesburg, Worthington, Holy Cross and Greeley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Fayette and Clayton counties. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 4263 9070 4254 9064 4248 9066 4245 9059
4242 9062 4229 9096 4230 9110 4261 9208
4264 9208 4265 9090 4268 9089
TIME...MOT...LOC 2321Z 288DEG 55KT 4308 9096 4273 9108 4257 9178
HAIL...<.75IN
WIND...70MPH
$$
ERVIN600
WWUS53 KDVN 192329
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
629 PM CDT WED JUL 19 2017
IAC019-055-061-200000-
/O.CON.KDVN.SV.W.0153.000000T0000Z-170720T0000Z/
Buchanan IA-Dubuque IA-Delaware IA-
629 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN BUCHANAN...DUBUQUE AND DELAWARE COUNTIES...
At 629 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Boscobel to near Holy Cross to
near Lamont, moving southeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dubuque, Manchester, Asbury, Dyersville, Cascade, Epworth, Farley,
Peosta, Fairbank, Edgewood, Hazleton, Earlville, Hopkinton, Lamont,
Delhi, New Vienna, Colesburg, Worthington, Holy Cross and Greeley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Fayette and Clayton counties. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 4263 9070 4254 9064 4248 9066 4245 9059
4242 9062 4229 9096 4230 9110 4261 9208
4264 9208 4265 9090 4268 9089
TIME...MOT...LOC 2329Z 297DEG 53KT 4305 9085 4264 9103 4255 9167
HAIL...<.75IN
WIND...70MPH
$$
ERVIN457
WWUS53 KDVN 192345
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
645 PM CDT WED JUL 19 2017
IAC019-055-061-200000-
/O.CON.KDVN.SV.W.0153.000000T0000Z-170720T0000Z/
Buchanan IA-Dubuque IA-Delaware IA-
645 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN BUCHANAN...DUBUQUE AND DELAWARE COUNTIES...
At 644 PM CDT, severe thunderstorms were located along a line
extending from near Fennimore to Durango to near Delaware, moving
east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dubuque, Manchester, Asbury, Dyersville, Cascade, Epworth, Farley,
Peosta, Edgewood, Earlville, Hopkinton, Lamont, Delhi, New Vienna,
Colesburg, Worthington, Holy Cross, Greeley, Luxemburg and Aurora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Fayette and Clayton counties. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 4263 9070 4254 9064 4248 9066 4245 9059
4242 9062 4229 9096 4230 9110 4252 9178
4264 9189 4265 9090 4268 9089
TIME...MOT...LOC 2344Z 286DEG 55KT 4299 9057 4258 9075 4249 9139
HAIL...<.75IN
WIND...70MPH
$$
ERVIN147
WWUS53 KDVN 192353
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
653 PM CDT WED JUL 19 2017
IAC019-055-061-200000-
/O.CON.KDVN.SV.W.0153.000000T0000Z-170720T0000Z/
Buchanan IA-Dubuque IA-Delaware IA-
653 PM CDT WED JUL 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EAST CENTRAL BUCHANAN...DUBUQUE AND DELAWARE COUNTIES...
At 653 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Mineral Point to near East
Dubuque to near Hopkinton, moving southeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dubuque, Manchester, Asbury, Dyersville, Cascade, Epworth, Farley,
Peosta, Earlville, Hopkinton, Delhi, New Vienna, Worthington, Holy
Cross, Greeley, Luxemburg, Rickardsville, Sherrill, Dundee and
Delaware.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4248 9066 4245 9059 4242 9062 4229 9096
4230 9110 4252 9178 4261 9151 4265 9090
4268 9089 4263 9070 4254 9064
TIME...MOT...LOC 2353Z 294DEG 55KT 4294 9039 4246 9061 4238 9121
HAIL...<.75IN
WIND...60MPH
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:13 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 19, 3:13 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
313 PM CDT Wed Jul 19 2017
.SYNOPSIS...
Issued at 300 PM CDT Wed Jul 19 2017
This afternoon temperatures ranged across the area from the upper
80s to the mid 90s. This resulted in heat indices ranging from near
100 to 110 across the area. A warm front extended across the area
and aided in pooling low level moisture across the area. To the NNW
a thunderstorm complex was slowly moving east southeast. This
complex is expected to be the main forecast concern in the short
term.
&&
.SHORT TERM...(This Evening through Thursday)
ISSUED AT 300 PM CDT Wed Jul 19 2017
Next 12 to 18 hours are forecast to be active with a couple rounds
of thunderstorms, some of which could be severe.
Main forecast concern in the short term are the chances for
thunderstorms this afternoon and overnight across the area. The
northern CWA is under an enhanced risk for severe weather. The
ongoing thunderstorm complex has accelerated with time and is
currently rooted in the boundary layer. The overall gradient in
CAPE and cap suggests that these storms will eventually turn south
and into our area late this afternoon. WPC QPF depicts this quite
well. The CAMs have been slow to catch onto this trend, but appears
to be trending that way as well. As these storms approach the area,
an upper level vort max is expected to accompany this storm. This
wave will increase deep layer shear and set the stage for severe
weather. Damaging winds and heavy rain will be the main threat for
the area. Low level shear is expected to increase tonight and could
lend itself to a tornado threat across the area.
Another wave is expected to initiate thunderstorms across the Dakotas
this afternoon and evening. As these storms grow upscale they are
expected to track ese as well. These storms could affect the area
near sunrise and could pose a severe wind, heavy rain and tornado
threat.
Thursday, the warm front is expected to remain across the area.
Showers and storms could be ongoing at the beginning of the day. Any
cloud cover from these storms could affect temperatures across the
area tomorrow. This could also affect overall heat index values
tomorrow. Regardless, it will be hot and humid across the area.
With the warm front across the area there is a chance for afternoon
thunderstorms. At this time, it appears that the limiting factor to
any thunderstorms would be a midlevel capping inversion in place.
.LONG TERM...(Thursday Night through Wednesday)
ISSUED AT 300 PM CDT Wed Jul 19 2017
Thursday Night through Saturday
Heat Headlines:
Expanded Excessive Heat Warning and Heat Advisory further north
approximately a tier of counties. Current sfc dewpoints are in
the lower to middle 70s across E Iowa/NW Illinois and could
occasionally reach the upper 70s through this week, which will
push afternoon heat indices over 100 F.
The Excessive Heat Warning now also includes Iowa City and the
Quad Cities Metro to name a few of the most populated areas. For
counties in the warning, we are either anticipating 4-5
days of peak heat indices of +100 F, or 2-3 consecutive days of
near or over 105 F. It's the long duration that increases the
susceptibility to heat related illnesses for people working or
spending time outside, or without access to air conditioning. The
cumulative effects of the heat begin to wear on the body.
The northern tier of the Heat Advisory (not including Bureau or
Putnam Counties) is set to expire Friday evening due to lower
confidence on upper 90s or near 100 F heat indices on Saturday as
a front begins working southward through E Iowa/NW Illinois. If
the forecast or conditions change, the advisory could simply be
extended.
Thunderstorm Chances:
No significant changes to the extended forecast regarding threat
for storms. E Iowa/NW Illinois is situated along the edge of the
capping inversion aloft that inhibits convective development, and
near the favorable 850mb baroclinic zone of upper teens to lower
20s (Celsius) for occasional rounds of mesoscale convective
systems. We continue to forecast a tight NE to SW PoP gradient
from 40-60% across the far N/NE to only 20% over the
south/southwest. However, the final track of these storm clusters
will depend on where convection forms on previous days, because
they will layout a low-level convergent boundary in their wake. It
is too early to know exactly where the sfc boundary will be
located from Thursday night through Saturday. As mentioned, the
best chances for storms are north of I-80, probably Friday and
Friday night.
High instability with +4000 J/kg MUCAPE and deep layer shear over
35 kts are supportive of a damaging wind threat, especially from
organized bowing structures - if they form. Additionally, high
PWATs near 2.00-2.25 inches translates to torrential rainfall
potential with 2-3 inches/hr possible and a risk for flash
flooding within the heaviest cores. Uttech
Sunday through Wednesday
ECMWF/GFS still similar in bringing a cold front across the CWA
on Saturday night and Sunday, accompanied by a slight chance for
showers or thunderstorms along and south of I-80. In the wake of
the front, much cooler temperatures and much less humidity will be
a welcomed relief early next week. The consensus model has highs
in the upper 70s far north to mid 80s south with lows in the mid
50s to lower 60s. Haase
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
ISSUED AT 1252 PM CDT Wed Jul 19 2017
Difficult aviation forecast for the next 12 to 18 hours with
chances for thunderstorms are likely at most of the TAF sites.
Confidence is low where storms would develop, at this time the
best chance is MLI and DBQ. Otherwise, VFR conditions are expected
through most of the period.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT Friday for Benton-Clinton-Jones-
Linn.
Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
Muscatine-Scott-Van Buren-Washington.
IL...Heat Advisory until 8 PM CDT Friday for Whiteside.
Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.
Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam.
MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
Scotland.
&&
SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...Uttech/Haase
AVIATION...GibbsHazardous weather outlook, Jul 19, 1:13 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 113 PM CDT Wed Jul 19 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-201815- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 113 PM CDT Wed Jul 19 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Hot and humid conditions are expected to continue with heat index readings as high as 100 to 105. Heat advisories and heat warnings are in effect for portions of the outlook area beginning this afternoon. Thunderstorms are forecast late this afternoon and overnight. Two rounds are forecast. One for later this afternoon into the evening and then again late tonight. Some of these storms could become severe with damaging winds and heavy rains being the main threat. There is also a low chance for tornadoes, however confidence is low that this will occur. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thursday through Saturday...several rounds of thunderstorm complexes will push across portions of the outlook area, mainly along and north of Interstate 80. There is the potential for these storms to be severe with damaging winds and large hail. Torrential rainfall is likely with several inches of rain possible in a short time. This could lead to localized flash flooding. However, confidence is low on the timing and exact location of the thunderstorm complexes. Hot and humid conditions can be expected through Saturday. The hotter temperatures should generally occur near and south of Interstate 80. Temperatures are expected to push well into the 90s with dewpoints well into the 70s to around 80. This will soar heat index values to 100 to 106 almost every afternoon through Saturday. But cloud cover and storm outflow may bring temporary cool downs to the ambient temperatures, especially north of Interstate 80. An Excessive Heat Warning is in effect through Saturday for areas generally near and south of a line from Sigourney Iowa, to Wapello and Aledo Illinois. A Heat Advisory is in effect through Saturday generally for the counties along the Interstate 80 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and overnight across east central Iowa and northwest Illinois.
In the hours before
Special weather statement, Jul 19, 2:09 PM CDT, 3 hours 50 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 209 PM CDT Wed Jul 19 2017 IAZ040>042-054-ILZ001-007-200000- Buchanan-Delaware-Dubuque-Jackson-Jo Daviess-Carroll- Including the cities of Independence, Manchester, Dubuque, Maquoketa, Galena, and Mount Carroll 209 PM CDT Wed Jul 19 2017 ...Very Humid into this Evening... High temperatures in the upper 80s combined with dewpoints in the middle 70s will lead to peak heat indices between 95 and 100 degrees into the early evening hours. If spending time outside today, be sure to drink plenty of water and take breaks in the shade. Also, never leave a child or pet unattended in a vehicle. Uttech
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:05 PM CDT | Special Weather Statement | DVN | Clinton, Scott | 55 min |
| Jul 19, 3:50 AM CDT | Heat Advisory | DVN | Benton, Cedar, Clinton, Iowa, Johnson, Jones and 3 more | 4 days |
| Jul 19, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 78 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.